MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION ASSY, MAIH, 3.0 DIA, 7 FT, W/SWITCH, 100-240V, PAC; INTERNAL PADDLE

ZOLL MEDICAL CORPORATION ASSY, MAIH, 3.0 DIA, 7 FT, W/SWITCH, 100-240V, PAC; INTERNAL PADDLE
Model Number 1011-0141-04
Medical Device Problem Code Failure to Deliver Shock/Stimulation (1133)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while attempting to defibrillate a male patient (age unknown), these attached internal handles failed to discharge.Complainant indicated that the clinician obtained another device to continue treating the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
The internal handles were returned to zoll medical corporation; the customer's report was verified.The internal paddles failed to discharge during functional testing due to the shock button being stuck.Due to the age of the internal handles (30+ months) they most likely have met their useful life and exceeded the maximum of autoclave /sterilization cycles.The internal handles were scrapped and replacements were sent to the customer.Analysis for reports of this type has not identified an increase in trend.

Brand Name
ASSY, MAIH, 3.0 DIA, 7 FT, W/SWITCH, 100-240V, PAC
Common Device Name
INTERNAL PADDLE
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
Manufacturer Contact
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key12296370
Report Number1220908-2021-02588
Device Sequence Number16946451
Product Code LDD
UDI-Device Identifier00847946022891
UDI-Public00847946022891
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1011-0141-04
Device Catalogue Number1011-0141-04
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/02/2021
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2021
Supplement Date Received by Manufacturer07/27/2021
Initial Report FDA Received Date08/09/2021
Supplement Report FDA Received Date01/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexMale